# SDR R61A2019080640812

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 41,627 hours, 26,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GATE AGENT HAD A HARD TIME OPENING L1 DOOR. DOOR IS NOT WORKING CORRECTLY. ADJUSTED FWD UPPER GUIDE RAMP IAW AMM 52-11-00.
